DSpace
 

RRI Digital Repository >
07. Theoretical Physics >
Research Papers (TP) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2289/1276

Title: Scalar waves in the Witten bubble spacetime
Authors: Bhawal, B.
Vishveshwara, C.V.
Issue Date: 15-Sep-1990
Publisher: The American Physical Society
Citation: Physical Review D, 1990, Vol.42, 1996-2003
Abstract: Massless scalar waves in the Witten bubble spacetime are studied. The timelike and angular parts of the separated Klein-Gordon equation are written in terms of hyperbolic harmonics characterized by the generalized frequency ω. The radial equation is cast into the Schrödinger form. The above mathematical formulation is applied to study the scattering problem, the bound states, and the corresponding stability criteria. The results confirm the concept of a bubble wall as a perfectly reflecting expanding sphere.
URI: http://hdl.handle.net/2289/1276
ISSN: 1550-7998
Alternative Location: http://link.aps.org/abstract/PRD/v42/p1996
Copyright: (1990) by the American Physical Society
Appears in Collections:Research Papers (TP)

Files in This Item:

File Description SizeFormat
1990PhyRevD42p1996.pdf8p.929.73 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

    RRI Library DSpace